NUROFEN COLD & FLU TABLETS 12PK

Regular price €7.00

Tax included.

Product Description

Each tablet contains 200mg of ibuprofen and 30mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or runny nose.

These tables are non-drowsy.

Directions

Adults and adolescents 12 years and over: Take two tablets with water, then if necessary take one or two tables every 4 hours. Do not exceed 6 tablets in any 24-hour period.

Active Ingredients

Each tablet contains 200mg of ibuprofen and 30mg pseudoephedrine hydrochloride.